# SDR QXEA2017101300613

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,318 hours, 27,227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE  NOSE GEAR WAS SLOW TO RETRACT.  MAIN GEAR RETRACTED NORMALLY.  THE NOSE GEAR DOOR LIGHT AND UNSAFE LIGHT REMAINED ON FOR 4-5 SECONDS.   FINALLY RETRACTED WITH ALL LIGHTS OUT.  LDG GEAR INOPERATIVE CAUTION LIGHT REMAINED EXTINGUISHED.  PERFORMED ALTERNATE GEAR EXTENSION AS A PRECAUTION. ALTERNATE EXTENSION WAS NORMAL. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  INSPECTED NOSE LANDING GEAR, AND FOUND CONTAMINATS BETWEEN PROXIMITY SENSOR AND TARGETS, CLEANED. COMPLIED WITH A FUNCTIONAL TEST OF LANDING GEAR IAW 32-31-00-720-801, FUNTIONAL TESTED GOOD.  PSEU FAULT HISTORY SHOWED NG LK 2 NEAR, NG LK 1 NEAR, FLIGHT LEG HISTORY SHOWED NG DR CL,FAULT UNREASONABLE FAR, NG WOW 2 FAULT UNREASONABLE NEAR, NG WOW 1 FAULT UNREASONABLE NEAR. CLEARED FAULT HISTORY IAW FIM 32-00-00-810-815, PARA 1-4A (1)(B), PARA 5A (5)-5, (10), AND PARA 6.  NO DEFECTS NOTED.  FAULTS DID NOT RETURN.  NO PARTS REPLACED. RETURNED TO SERVICE.
